# SDR DL757050101

- Difficulty date: February 8, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 60,058 hours, 30,161 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 012N88884
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING REWORK REQUIRED FOR NR 2 AND NR 5 HOLES ON THE RIGHT WING SUPPORT FITTING.  REPAIRED IAW ERA 389530-14AD.
